# SDR ASAA12511495

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,258 hours, 4,886 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED THRESHOLD.  ACFT GROUNDED.  REMOVED ALL FUEL NOZZLES IAW MM 49-31-14, STEPS A, E. INSTALLED FUEL NOZZLES IAW MM 49-31-14, STEPS A, F.  ACCOMPLISHED STEPS G AND H MM 49-31-14-400, LEAK CK GOOD.
